Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Cupini - R. Petti

Holder continuity of local minimizers of vectorial integral functionals

created on 21 Dec 2001
modified on 10 Dec 2003


Published Paper

Inserted: 21 dec 2001
Last Updated: 10 dec 2003

Journal: NoDEA
Volume: 10
Pages: 269-285
Year: 2003


The regularity of vector valued $W^{1,p}$-local minimizers of functionals of the Calculus of Variations, whose integrands are of the type $(\mu^{2}+
^{2})^{p/2} +f(x,u,
)$, is studied. The convexity of $f$ with respect to the last variable is supposed, but no differentiability assumptions are required.

Keywords: regularity, Hölder continuity, Local minimizer

Credits | Cookie policy | HTML 5 | CSS 2.1